# SDR UPS99431229

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT O/B TRAILING EDGE FLAP WHEEL END HAD 10 INCH CRACK.  REMOVED AND REPLACED AFT O/B TRAILING EDGE FLAP PER 747 MM 27-51-06, OPS CHECK GOOD.
